Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 291–299 (Mi mz6547)  

This article is cited in 4 scientific papers (total in 4 papers)

Multipliers that do not influence factorability

I. M. Spitkovsky


Full text: PDF file (736 kB)

English version:
Mathematical Notes, 1980, 27:2, 145–149

Bibliographic databases:

UDC: 517.5
Received: 20.06.1977

Citation: I. M. Spitkovsky, “Multipliers that do not influence factorability”, Mat. Zametki, 27:2 (1980), 291–299; Math. Notes, 27:2 (1980), 145–149

Citation in format AMSBIB
\Bibitem{Spi80}
\by I.~M.~Spitkovsky
\paper Multipliers that do not influence factorability
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 291--299
\mathnet{http://mi.mathnet.ru/mz6547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568407}
\zmath{https://zbmath.org/?q=an:0479.47045|0455.47046}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 145--149
\crossref{https://doi.org/10.1007/BF01143016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800027}


Linking options:
  • http://mi.mathnet.ru/eng/mz6547
  • http://mi.mathnet.ru/eng/mz/v27/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Litvinchuk, I. M. Spitkovsky, “Sharp estimates of defect numbers of a generalized Riemann boundary value problem, factorization of hermitian matrix-valued functions and some problems of approximation by meromorphic functions”, Math. USSR-Sb., 45:2 (1983), 205–224  mathnet  crossref  mathscinet  zmath
    2. A. L. Vol'berg, V. A. Tolokonnikov, “Certain remarks on the multiplicators of the cauchy type integrals and Sarason algebras”, Funct. Anal. Appl., 18:2 (1984), 137–138  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Peller, “Spectrum, similarity, and invariant subspaces of Toeplitz operators”, Math. USSR-Izv., 29:1 (1987), 133–144  mathnet  crossref  mathscinet  zmath
    4. I. M. Spitkovsky, “On a vectorial Riemann boundary value problem with infinite defect numbers, and related factorization of matrix-valued functions”, Math. USSR-Sb., 63:2 (1989), 521–538  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021